MAUDE Adverse Event Report: ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. ABDOMINAL BINDER, 9IN, 3-PANEL, 30-45IN, S/M; BINDER, ABDOMINAL

ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. ABDOMINAL BINDER, 9IN, 3-PANEL, 30-45IN, S/M; BINDER, ABDOMINAL
Model Number 13661056
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Rash (2033)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on (b)(6) 2024 reporting customer states she has hives underneath under breast and on back.Customer taking benadryl for reaction.A sample is not available to be returned to deroyal for evaluation.A supplier corrective action request (scar) was issued to the raw material supplier (b)(4).This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Customer states she has hives underneath under breast and on back.
 
Additional Manufacturer Narrative
A complaint was received on (b)(6) 2024 reporting customer states she has hives underneath under breast and on back where binder was worn.Customer taking benadryl for reaction.A sample was not available to be returned to deroyal.A supplier corrective action request (scar) was issued to the raw material supplier north east knitting.The supplier stated all internal required process controls were followed.There have been no changes made to the raw material.The true root cause was unable to be determined.Due to the root cause finding there were no corrective and or preventive actions taken.There have been no changes made to the raw material used for this abdominal binder.Deroyal has previously completed biocompatibility on a similar device that uses these materials that was established that these materials are safe to use in contact with skin.A person may have a unique allergy, but the risk is remote.Product labeling was reviewed, and the appropriate symbols are present correctly indicating that the device is not made with natural rubber latex.Production records were reviewed, and no issues were found.A total of 50 of product number 13661056 lot 60424243 of the abdominal binders were randomly inspected by deroyal, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ABDOMINAL BINDER, 9IN, 3-PANEL, 30-45IN, S/M
Common Device Name
BINDER, ABDOMINAL
Manufacturer (Section D)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera a villa
canales zona 3 finca morancito
villa canales, 01065, guatemala
GT 
Manufacturer (Section G)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera a villa
canales zona 3 finca morancito
villa canales, 01065, guatemala
GT  
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key18886344
Report Number3010452421-2024-00002
Device Sequence Number18027273
Product Code FSD
UDI-Device Identifier00749756283274
UDI-Public00749756283274
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number13661056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown